# SDR SWIA202157592

- Difficulty date: February 10, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333 S0-S1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT FRAME FS333 BETWEEN STR0 AND STR1 R/H.     (C-CHECK RO 4/20/2021)    PERFORMED REPAIR IAW REO 670-53-21-1954, SEE ATTACHED FORM M-337.
